# SDR R61A201802210213

- Difficulty date: February 21, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N652RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000075
- Aircraft time: 36,042 hours, 22,391 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Broken
- Location: R1 Door Slide
- Part time: 15,539 hours, 10,868 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE DEPLOYED INSIDE THE CABIN, DUE TO A BROKEN FLEXBALL CABLE. R & R THE SLIDE IAW AMM 25-65-01. FLEX CABLE REPLACEMENT IAW R170-52-41-0002.
